# SDR FDEA201410283410

- Difficulty date: October 28, 2014
- Submitted: November 4, 2014
- Operation: Air carrier
- Aircraft: N783FD
- Make and model: Boeing 757222
- Aircraft serial: 26678
- Aircraft time: 69,409 hours, 25,335 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N103065
- Condition: Corroded
- Location: Bs 1620
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1620 STRINGER 22R - 23R, FRAME FOUND TO BE CORRODED.  REMOVED AND REPLACED THE FRAME IAW SRM 51-40-02 AND DWG 146N1030,   FOUND TO BE OUT OF LIMITS IAW SRM 53-00-07, FIG. 101, DETAIL II.      MAJOR REPAIR.
